3 doctors weighed in:

I been taking niquil Vicks for about three weeks now for post nasal drip n body achs is that bad should I b worried ?

3 doctors weighed in
Dr. Ankush Bansal
Internal Medicine
1 doctor agrees

In brief: Yes

Your symptoms shouldn't last that long.
Have it checked out by your doctor.

In brief: Yes

Your symptoms shouldn't last that long.
Have it checked out by your doctor.
Dr. Ankush Bansal
Dr. Ankush Bansal
Thank
Dr. Alan Ali
Psychiatry

In brief: Postnasal drip

Three weeks of symptoms is worriesome & calls for thorough exam by primary care doc.

In brief: Postnasal drip

Three weeks of symptoms is worriesome & calls for thorough exam by primary care doc.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors